A member asked:

Doc gave me medrol (methylprednisolone) pack for possible ms relapse. have had the iv drip many times. it always gives me chest pain on breathing in. how can i combat this?

A doctor has provided 1 answer
Dr. Bennett Machanic answered

Specializes in Neurology

If you do indeed have a true ms relapse, a Medrol (methylprednisolone) dosepak lacks sufficient impact to really reverse it, but both oral and intravenous approaches will work. Just need much higher dosing level. Maybe you would tolerate Prednisone or acthar better. Discuss with your doctor.

Answered Jun 30, 2014

4.5k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...